INFO AND RUNNING NUMBER COLLECTION
RUNNERS’ EXPO—25 & 26 SEPTEMBER 2020
Schedule: Friday, September 25 from 16 p.m. to 21 p.m., and Saturday, September 26 from 10 a.m. to 2 p.m. at La Marina (Ibiza’s harbour).
At the Runners’ Expo, athletes can collect their bibs along with their race t-shirt, baggage check ticket, bus transfer ticket (for those having purchased this option during registration) and a welcome kitbag.
RACE—26 September—BAGGAGE CHECK AND BUS TRANSFERS TO THE START AREA
RACE—START ZONE AND TIME
Half Marathon: 5:30 p.m.—Sant Josep de Sa Talaia.
10-km race: 5 p.m.—La Marina (Ibiza’s harbour).
HALF MARATHON BUS TRANSFER (only for those having paid for this option during registration):
- Buses will leave punctually at 4:15 p.m. from the first pick-up point at Paseo Figueretes, Plaza Julià Verdera, and at 4:30 p.m. from the second stop at Ibiza’s harbour (Parking of the Maritime Station of Formentera).
- To use the bus transfer service, participants will need to have purchased bus transfer tickets on signing up for the event. The tickets will be given out at the Runners’ Expo.
- Runners will have to show their ticket to the bus driver upon boarding, together with their bib and running number. We would like to remind you that the service costs €3, which must be paid at the Runners’ Expo when collecting your bib.
- If you didn’t pay for the bus transfer option when signing up, but would still like to register for it, you can sign up here: http://bit.ly/IbizaMM-bus.
- We recommend arriving at the meeting point 15 minutes prior to departure.
At the Start Area of both races, there will be a designated Baggage Check Point. This service will transfer all baggage deposited to the Finish Area, where participants will reclaim it after the race. The number on the runner’s bib and the baggage check ticket must match.
Start Area Baggage Check opening times (after which the collection service cannot be guaranteed)
Half Marathon: 4:30–5:15 p.m.
10‑km race: 4–4:45 p.m.
Finish Area Baggage Check closing time (for both races): 8:45 p.m.
Location: Finish Area at La Marina (Ibiza’s harbour).
You will be asked to show your runner’s bib and number to collect your belongings.
HALF MARATHON REGULATIONS
The Ibiza Half Marathon is organised by the Ibiza Half Triathlon Sports Association. It is sponsored by the Ibiza Island Council, the Town Hall of Ibiza and the Town Hall of Sant Josep.
2.1 The distance to be run is 21.097 km. This competition complies with the rules set forth by the Balearic Federation of Athletics, which supervises the event.
2.2 The Start will be in Sant Josep.
2.3 The start time will be at 5:30 p.m. on 26 September 2020.
2.4 The maximum allotted time for completing the competition is 2 h 30 min. The finish line’s cut-off time is 8 p.m.
2.5 Participants will find refreshment stations at the 5, 10 and 15‑km marks as well as at the Finish Area.
2.6 The route of the competition will be signposted with kilometre markers, informative notices and directional arrows.
2.7 Participation in the competition is open to all, regardless of gender or nationality, whether they are federated or not, provided they were born before 2002.
2.8 The registration fees are:
- €15 from 20 September 2019 to 31 December 2019.
- €20 from 1 January 2020 to 29 February 2020.
- €25 from 1 March 2020 to 31 August 2020.
- €30 from 1 September 2020 to 20 September 2020.
Registration closes at midnight on Sunday, 20 September, 2020.
2.9 The bibs provided by the Organiser must be worn on the front and be completely visible. It is mandatory to wear the bib for the whole of the competition.
2.10 To measure results with accurate timing, participants are required to use a yellow chip (Championchip). Those participants who do not have one may rent a white chip (€3) from the Organiser. The chip must be affixed to a shoe and returned by the participant after crossing the finish line.
2.11 Any claims must be submitted to the head race official in writing and within a maximum of 30 min after the provisional results have been published. A €100 deposit is required to file a claim.
ARTICLE 3—CATEGORIES, TROPHIES AND PRIZES
3.1 The categories are the following:
- Sub-20 (Born in 2000–2001)
- Sub‑23 (Born in 1997/1998/1999)
- Senior (Up to 34 yo)
- Veterans “A” M35 (From 35 to 39 yo)
- Veterans “B” M40 (From 40 to 44 yo)
- Veterans “C” M45 (From 45 to 49 yo)
- Veterans “D” M50 (From 50 to 54 yo)
- Veterans “E” M55 (From 55 to 59 yo)
- Veterans “F” M60 (From 60 to 64 yo)
- Veterans “G” M65 (65 years and older)
- Sub-20 (Born in 2000–2001)
- Sub-23 (Born in 1997/1998/1999)
- Senior (Up to 34 years)
- Veterans “A” F35 (From 35 to 39 yo)
- Veterans “B” F40 (From 40 to 44 yo)
- Veterans “C” F45 (From 45 to 49 yo)
- Veterans “D” F50 (From 50 to 54 yo)
- Veterans “E” F55 (From 55 to 59 yo)
- Veterans “F” F60 (60 years and older)
3.2 Trophies will be awarded at 8:30 p.m. to the first three finishers in each category, to the first three finishers in the absolute category and to the first three locals, both male and female.
3.3 The following cash prizes will be awarded for the Men’s and Women’s Absolute category.
1st Place Men´s & Women´s
€500 – €500
2nd Place Men´s & Women´s
€300 – €300
3rd Place Men´s & Women´s
€200 – €200